MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER

NIHON KOHDEN CORPORATION ORG-9100A; MULTIPLE PATIENT RECEIVER
Model Number ORG-9100A
Medical Device Problem Codes Signal Artifact/Noise (1036); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bsm) reported that the multiple patient receiver (org) keeps getting a signal loss from one transmitter while monitoring a patient in their room.The bme swapped to a different transmitter but the issue is still there.No patient harm was reported.Nihon kohden technician advised the bme that it is likely the receiver card in the org and recommended that they send in the org for repair.Customer declined returning the org to nihon kohden.
 
Additional Manufacturer Narrative
The biomedical engineer (bsm) reported that the multiple patient receiver (org) keeps getting a signal loss from one transmitter while monitoring a patient in their room.The bme swapped to a different transmitter but the issue is still there.No patient harm was reported.Nihon kohden technician advised the bme that it is likely the receiver card in the org and recommended that they send in the org for repair.Customer declined returning the org to nihon kohden.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: concomitant medical device: the following device(s) was used in conjunction with the org: zm transmitters: model #: zm-530pa.Serial #: (b)(4).Device manufacturer data: 03/01/2017.Unique identifier (udi) #: (b)(4).
 
Additional Manufacturer Narrative
The biomedical engineer (bsm) reported that the multiple patient receiver (org) keeps getting a signal loss from one transmitter while monitoring a patient in their room.The bme swapped to a different transmitter but the issue is still there.No patient harm was reported.Nihon kohden technician advised the bme that it is likely the receiver card in the org and recommended that they send in the org for repair.Customer declined returning the org to nihon kohden.Investigation summary: customer declined a loaner org and reported this org no longer needs repair.The customer did not provide information on how the issue of communication loss was resolved.No further issues were reported for the org-9100a s/n 271.Root cause cannot be determined.As resolution did not involve assistance from nka, the issue is unlikely to be a result of an nk device malfunction.The root cause for the communication loss is most likely related to customer network environment.As the issue of communication loss could not be confirmed to be cause by a device malfunction and no further issues were reported following this event, a corrective and or preventative action (capa) is not warranted.The following fields are not applicable (na) to this report: the following field(s) contain no information (ni), as attempts to obtain information were made, but not provided: attempt # 1: 01/06/2022 customer called and informed nihon kohden technical support that they will not be returning the org and do not want the loaner org sent to them.Did not provide any further information on the status of the device.Attempt # 2: 01/16/2022 emailed the customer via microsoft outlook for patient information: no reply was received.Attempt # 3: 01/17/2022 emailed the customer via microsoft outlook for patient information: no reply was received.Additional device information: d10 concomitant medical device: the following device(s) was used in conjunction with the org: zm transmitters: model #: zm-530pa.Serial #: (b)(6).Device manufacturer data: 03/01/2017.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description

Brand Name
ORG-9100A
Common Device Name
MULTIPLE PATIENT RECEIVER
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
safety mgmt dept, quality mgmt
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key13266565
Report Number8030229-2022-02393
Device Sequence Number1546466
Product Code DRG
UDI-Device Identifier04931921103883
UDI-Public04931921103883
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9100A
Device Catalogue NumberORG-9100A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2021
Supplement Date Received by Manufacturer06/07/2022
Initial Report FDA Received Date01/17/2022
Supplement Report FDA Received Date06/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/17/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ZM TRANSMITTERS; ZM TRANSMITTERS
Patient SexUnknown